# SDR SWAA2022113070324

- Difficulty date: November 11, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT BRACKET AT BOOST PUMP TANK 1 AFT IRSS145, LT WING.   REPLACED THE SUPPORT BRACKET IAW AMM 28-22-41-000-801, STEP 2.H. 8, 9, 10,  AND AMM 28-22-41-400-801, STEP 3, H, 18, 20, 21, 23, E, F.  ELECTRICAL BONDING RESISTANCE OK.
